Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 873943, 7 pages
http://dx.doi.org/10.1155/2013/873943
Research Article

Ball-Covering Property in Uniformly Non- Banach Spaces and Application

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 7 September 2013; Revised 9 November 2013; Accepted 11 November 2013

Academic Editor: Khalil Ezzinbi

Copyright © 2013 Shaoqiang Shang and Yunan Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoqiang Shang and Yunan Cui, “Ball-Covering Property in Uniformly Non- Banach Spaces and Application,” Abstract and Applied Analysis, vol. 2013, Article ID 873943, 7 pages, 2013. https://doi.org/10.1155/2013/873943.